| Catalog Number |
SXPP1A405 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/23/2026.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information was requested, and the following was obtained: what is the current status of the patient? -stable.How many devices demonstrated the alleged deficiency? -1.Do you have any photos available for visual analysis? no.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6), 2026, and barbed suture was used.Around 13:00, the doctor finished suturing the uterus during surgery.During the process of rinsing and examining the wound, it was found that the suture was broken and there was bleeding from the wound.In order to prevent further bleeding from the wound and ensure the suturing effect, the doctor replaced similar products for suturing.This accident did not cause substantial harm to the patient, but it affected the smooth progress of the surgery.Additional information was requested.